# SDR ASOA99139

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120188
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Monitor
- Part number: D55201001
- Condition: Inoperative
- Location: Wing De-Ice
- Part time: 11,075 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 4328 - DE-ICE BOOTS AND PROPELLER HEAT FAILED AT 19,000 FEET IN LIGHT TO MODERATE ICE.  BOTH BOOTS FAILED.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REPLACED THE DE-ICE MONITOR.  OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
